MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN SRG STRP31/2X6-200; SURGICAL STRIPS

INTEGRA LIFESCIENCES MANSFIELD CODMAN SRG STRP31/2X6-200; SURGICAL STRIPS
Model Number 801457
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported delamination of the surgical strips ((b)(4)) during procedure.The nurse managed to retrieve all the piece that came off.However, this caused an impact in the management of the patient because it was impossible to use thin pieces (they swelled up too much once put in the saline and they split: delaminate).The event led to 15 minutes surgical delay, with no patient impact.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10.Patties were returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the pattie/strip unit was inspected using the unaided eye.The analyst noted that the strip was modified by cutting, which is a violation of the ifu (the ifu states to not cut or modify the size of the pattie/strip).The remainder of the strips did not show any signs of delamination.The complaint could not be verified through failure analysis.Per the complaint background, patties delaminate.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.A device history record (dhr) review and trending were performed as part of the evaluation.Proper finished goods testing was performed prior to release as indicated in the dhr.Product was received for analysis and the investigation could not confirm the complaint.The risk remains acceptable per the risk analysis.Even though the complaint could not be confirmed through failure analysis investigation, the root cause of pattie delamination is being investigated under a corrective and preventive action (capa).
 
Event or Problem Description
N/a.

Brand Name
CODMAN SRG STRP31/2X6-200
Common Device Name
SURGICAL STRIPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14141531
Report Number3014334038-2022-00075
Device Sequence Number4025309
Product Code HBA
UDI-Device Identifier10381780515135
UDI-Public10381780515135
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801457
Device Catalogue Number801457
Device Lot Number5970011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown